# SDR ASAA0995023

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGITUDINAL FLOOR SUPPORT ABOVE S26R HAS CORROSION BS 794-827.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT.
